Multivariable spectral multipliers and analysis of quasielliptic operators on fractals

Adam Sikora*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    17 Citations (Scopus)


    We study multivariable spectral multipliers F (11,12) acting on the Cartesian product of ambient spaces of two self-adjoint operators L\ and I2. We prove that if F satisfies Hdrmander type differentiability condition then the operator F(L],£2) is of Calderon-Zygmund type. We apply obtained results to the analysis of quasielliptic operators acting on products of some fractal spaces. The existence and surprising properties of quasielliptic operators have been recently observed in works of Bockelman, Drenning and Strichartz. This paper demonstrates that Riesz type operators corresponding to quasielliptic operators are continuous on V spaces. This solves the problem posed in [4, (1.3) p. 1363].

    Original languageEnglish
    Pages (from-to)317-334
    Number of pages18
    JournalIndiana University Mathematics Journal
    Issue number1
    Publication statusPublished - 2009


    Dive into the research topics of 'Multivariable spectral multipliers and analysis of quasielliptic operators on fractals'. Together they form a unique fingerprint.

    Cite this